Vol. 105, No. 2, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On compact spaces without strictly positive measure

Spiros Argyros

Vol. 105 (1983), No. 2, 257–272
Abstract

In the present paper we construct compact spaces satisfying the countable chain condition and not carrying a strictly positive measure. Our spaces are completely different from already known examples, as it follows from special chain conditions established for them. Spaces satisfying property () and not carrying strictly positive family of measures, of given size, are also constructed.

Mathematical Subject Classification 2000
Primary: 54A25
Secondary: 28C99
Milestones
Received: 3 September 1980
Revised: 4 November 1981
Published: 1 April 1983
Authors
Spiros Argyros